Vomit after chemotherapyis a common occurrence that is frequently heard. It is natural that the person has some side effects while receiving chemotherapy. These side effects include nausea and vomiting.
The medications, the process of treatment and the stage of the disease are very effective on the side effects of chemotherapy. For this reason, it is necessary not to be prejudiced and not to worry when starting to receive chemotherapy.
Chemotherapy nausea It consists of drugs that trigger the condition. For this reason, many patients may face vomiting after taking the drugs. In this case, it is healthier to think about methods to minimize vomiting.
Is it risky to vomit after chemotherapy?
Chemotherapy stomach painis a treatment that causes nausea and vomiting. The side effects of this treatment are met by the doctors as normal by the patients.
How drugs can produce side effects are discussed in advance. Therefore, it is very natural for the person to wait for vomiting.
There is no risk of vomiting after treatment. Vomiting does not indicate that the disease is progressing or that his condition is deteriorating. In this respect, it is very important not to be alarmed after vomiting.
Is it possible to prevent vomiting after chemotherapy?
- Chemotherapy nausea drug Nausea is known to be minimized when given together. In this process, your doctor will decide how to take a nausea medication according to the type of medicine you take.
- Nausea in chemotherapymedicines that prevent it as little as possible. These drugs are reported by doctors and often minimize the feeling of nausea.
- One of the preferred drugs to prevent chemotherapy nausea is the nasal capsule. As long as it stays in the stomach, this method is used by many people to prevent nausea.
- Ginger removes nausea after chemotherapy The sentence is also frequently expressed. You should pick up some ginger under your tongue and then swallow it. This is one of the methods to prevent vomiting.
Are Fragrant Foods Vomiting After Chemotherapy?
If you experience vomiting after chemotherapy frequently, you should also bring changes in your eating habits. One of these changes can be on the fragrant foods you eat. In particular, foods with unique odors that can not be pressed, triggers vomiting.
You can use spices or aromas to suppress the smell when eating fragrant foods such as small meat, broccoli and artichoke. In this way you can eat more comfortable and you can see that you have less nausea.
Does Number of Meals Affect Vomiting After Chemotherapy?
The number of meals can be effective on vomiting after chemotherapy. When you are very hungry, eating at a loaded rate can also cause vomiting. For this reason, you should try to eat less and less often to prevent vomiting.
You should eat at least 5 meals instead of 3 meals a day.
You can arrange 3 of the 5-6 meals as main and 3 as intermediate meals. If you are fed with nutrients that will not eat your stomach, your vomiting will be slightly less due to medications.
How long does vomiting take after chemotherapy?
Nausea after chemotherapy The question of how many days is often asked. Often, nausea in a few days may sometimes be longer. The main factor underlying this condition is the dose of the drug you take.
The more medications you take, the higher the probability of vomiting. In the same way, the rate of effect of the effects is higher.
Nausea is often known to end within 3-5 days. Those who take a heavy and challenging chemotherapy drug say it lasts up to 1 week.
Vomiting after chemotherapy first appeared on the Chemotherapy Guide.
Get real time update about this post categories directly on your device, subscribe now.